RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 1019–1022 (Mi dan33394)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A generalized Abel equation and an equation with Cauchy kernel

S. G. Samko

Rostov State University

Full text: PDF file (428 kB)

Bibliographic databases:
UDC: 517.948.32
Presented: В. И. Смирнов
Received: 16.12.1966

Citation: S. G. Samko, “A generalized Abel equation and an equation with Cauchy kernel”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 1019–1022

Citation in format AMSBIB
\Bibitem{Sam67}
\by S.~G.~Samko
\paper A generalized Abel equation and an equation with Cauchy kernel
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 1019--1022
\mathnet{http://mi.mathnet.ru/dan33394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0235395}
\zmath{https://zbmath.org/?q=an:0179.15803}


Linking options:
  • http://mi.mathnet.ru/eng/dan33394
  • http://mi.mathnet.ru/eng/dan/v176/i5/p1019

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. U. Yakhshiboev, “Svyaz mezhdu odnostoronnimi sharovymi potentsialami”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 736–748  mathnet  crossref
  • Number of views:
    This page:51
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019